Jump to content
CrazyBoards.org

Recommended Posts

Hello!

 

It seems I am having a paradoxical reaction to Depakote.

 

 

First two doses knocked me out for 15 hours.

 

Then third dose, I could not sleep.

 

Tossing and turning the whole night.

 

And when I do sleep, I have sleep paralysis.

 

Is this common?

 

Then it decreased my appetite.

 

Does this mean I won't gain weight on it?

 

FWIW, I am on Depakote ER at 1000mg.

 

Thank you.

Link to comment
Share on other sites

Dep CAN activate some people (or maybe you were just having a bad night) and can decrease appetite.  It's not unheard of.

The only thing that I can say about gaining weight is, you are less likely to if you eat healthy and exercise, and only time will tell (decreased appetite may not last).

That said, give it more than 3 days.  It's a bit hard to tell what ANY med will do after 3 days.

And I still got way more good than bad out of it.

Anna

Link to comment
Share on other sites

NullChamber, what I mean by sleep paralysis is that I'm wide awake but cannot move at all or talk. I am also filled with terror and I don't know why. This happens for some 15 minutes or so until I snap out of it.

 

Anna, thank you for your reply. I am willing to give it more time because I am really hoping this will be the med for me to prevent and squash mixed states.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...